MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.(b)(4): 1562 lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided.
 
Event or Problem Description
The customer reports a falsely decreased architect tsh assay result on a new born infant sample generated on an architect (b)(4) analyzer.A result of 0.043miu/ml was generated on (b)(6) 2016 (b)(4).There was no sample left for retesting.On (b)(6) 2016, this infant had generated an architect tsh assay result of 3.17 miu/ml.On (b)(6) 2016, a new sample was taken from this patient and generated a lower than expected architect tsh assay result of 0.016 miu/l on architect (b)(4) analyzer serial number (b)(4).No suspect results were reported from the lab with no impact to patient management reported.
 
Additional Manufacturer Narrative
Accuracy testing was completed using an in-house retained kit of the architect tsh assay lot 66208ui00.No returns were made available from the customer site.The testing met acceptance criteria and therefore the lot performs as expected.A review of complaint tracking and trending metrics was performed and identified no adverse trends in conjunction with the complaint issue currently under evaluation.No non statistical or adverse trends for this issue were noted.No further issues were identified.The architect tsh assay package insert contains information to address the current customer issue.Based on the available information from the customer site and from the results of this evaluation, there is no evidence to reasonably suggest a product malfunction occurred.
 
Additional Manufacturer Narrative
The device evaluation was reassessed and concluded that a malfunction occurred; therefore, the device was not performing as intended and the evaluation codes were corrected.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key6144028
Report Number3005094123-2016-00054
Device Sequence Number16312001
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2017
Device Catalogue Number07K62-35
Device Lot Number66208UI00
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/04/2016
Supplement Report FDA Received Date12/13/2016
04/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER LN:03M74-02; SN: (B)(4)
Patient Age5 DA